Facebook Pixel
EmpowHER Guest

Is this my period or the pill? Can I I'll be pregnant?

By Anonymous February 11, 2017 - 8:21pm
Rate This

Hello, I had sex on the 27th a day after I ended my period. My partner used a condom but I still took the Plan B pill just in case. Day after taking it I had cramps with a brownish discharge. I also felt bloated. It's been 2 weeks & I started bleeding at first brown and now red. At first it was light and then it got heavy.

Add a Comment1 Comments


Hi, Anon.

Thanks for reaching out to us.

Unless the condom broke, you did not need to use Plan b. It's only to be used in emergencies. What you are experiencing is the side effects of the emergency contraception. Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness and breast tenderness. Bleeding or spotting. Some women may have a heavier or lighter next period or a period that is early or late.


February 12, 2017 - 5:30am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!